Xavier Jarque
Xavier Jarque
Professor of Applied Mathematics, Universitat de Barcelona
Verified email at ub.edu - Homepage
Cited by
Cited by
Equilibrium existence in the circle model with linear quadratic transport cost
MA De Frutos, H Hamoudi, X Jarque
Regional Science and Urban Economics 29 (5), 605-615, 1999
Chaotic dynamics in credit constrained emerging economies
J CaballÚ, X Jarque, E Michetti
Journal of economic dynamics and control 30 (8), 1261-1275, 2006
A survey on the blow up technique
MJ ┴lvarez, A Ferragut, X Jarque
International Journal of Bifurcation and Chaos 21 (11), 3103-3118, 2011
Indecomposable continua in exponential dynamics
R Devaney, X Jarque
Conformal Geometry and Dynamics of the American Mathematical Society 6 (1), 1-12, 2002
Spatial competition with concave transport costs
MA De Frutos, H Hamoudi, X Jarque
Regional Science and Urban Economics 32 (4), 531-540, 2002
Mediation: incomplete information bargaining with filtered communication
X Jarque, C Ponsatı, J Sßkovics
Journal of Mathematical Economics 39 (7), 803-830, 2003
Brushing the hairs of transcendental entire functions
K Baranski, X Jarque, L Rempe
Topology and its Applications 159 (8), 2102-2114, 2011
Indecomposable continua and Misiurewicz points in exponential dynamics
RL Devaney, X Jarque, MM Rocha
International Journal of Bifurcation and Chaos 15 (10), 3281-3293, 2005
Nonexistence of isochronous centers in planar polynomial Hamiltonian systems of degree four
X Jarque, J Villadelprat
Journal of Differential Equations 180 (2), 334-373, 2002
Misiurewicz points for complex exponentials
RL Devaney, X Jarque
International Journal of Bifurcation and Chaos 7 (07), 1599-1615, 1997
Local and global phase portrait of equation
A Garijo, A Gasull, X Jarque
Discrete & Continuous Dynamical Systems-A 17 (2), 309, 2007
On the connectivity of the Julia sets of meromorphic functions
K Barański, N Fagella, X Jarque, B Karpińska
Inventiones mathematicae 198 (3), 591-636, 2014
Hyperbolic components of the complex exponential family
RL Devaney, N Fagella, X Jarque
Fundamenta Mathematicae 174, 193-215, 2002
Periods for transversal maps via Lefschetz numbers for periodic points
A Guillamon, X Jarque, J Llibre, J Ortega, J Torregrosa
Transactions of the American Mathematical Society 347 (12), 4779-4806, 1995
Wandering domains for composition of entire functions
N Fagella, S Godillon, X Jarque
Journal of Mathematical Analysis and Applications 429 (1), 478-496, 2015
Structural stability of planar Hamiltonian polynomial vector fields
X Jarque, J Llibre
Proceedings of the London Mathematical Society 3 (3), 617-640, 1994
Normal forms for singularities of one dimensional holomorphic vector fields.
A Garijo, A Gasull, X Jarque
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004á…, 2004
Simultaneous bifurcation of limit cycles from two nests of periodic orbits
A Garijo, A Gasull, X Jarque
Journal of mathematical analysis and applications 341 (2), 813-824, 2008
Sierpi\'{n} ski curve Julia sets for quadratic rational maps
RL Devaney, N Fagella, A Garijo, X Jarque
arXiv preprint arXiv:1109.0368, 2011
Global Injectivity of C 1 Maps of the Real Plane, Inseparable Leaves and the Palais–Smale Condition
C Gutierrez, X Jarque, J Llibre, MA Teixeira
Canadian Mathematical Bulletin 50 (3), 377-389, 2007
The system can't perform the operation now. Try again later.
Articles 1–20